i've been having kind of growth pimples every long-term, and they are accumulating right down my butt. after they are healed, it leaves dark brown spots and it is really embarrasing tho! the way it looks...is there any special cream to brighttening them up or get rid of them :(
Post-inflammatory hyperpigmentation (PIH) causes skin darkening and discoloration that show up as spots, or as large patches on a person's body. This is because cells that normally produce brown pigment evenly across your skin go into overdrive and produce too much melanin. This happens because of an inflammatory reaction in, or to an injury to, the skin.
Acne is a common cause for this condition.When the discoloration is caused by a problem such as acne, the acne must first be eliminated or treated before PIH can effectively be treated.You could apply benzoyl peroxide creams for this purpose.
the most common way to return the skin to its natural glowing complexion is through use of products containing Hydroquinone, a chemical lightening agent that is applied directly to the dark mark.Hydroquinone products can be purchased over the counter at 1% to 2% concentrations, or by prescription at 3% to 4% concentrations.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.